# SDR TSAA9857264

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT BBL .07 FLOORBEAM REPAIR AT BS 663.  REPAIRED PER ECO 2223R2 FIGURE 4.  AIRCRAFT RETURNED TO SERVICE.  (M)
